# SDR CALA9601813

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1350-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON GALLEY SUPPORT BETWEEN STA 1350 AND 1360, LBL 11 TO 33.  THE SUPPORT WAS REMOVED, A REPLACEMENT SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-10-07.
